ZMA & stomach problems

Discussion in 'Fibromyalgia Main Forum' started by MildredAnn, Jan 8, 2003.

  1. MildredAnn

    MildredAnn New Member

    I started taking ZMA last Friday and it is causing stomach problems. I have IBS and I think it is aggravting it. Has anyone else had this problem? If so, what did you do? I think it is the Maganesium. I ZMA pill does not good and two helps but not every night. Would taking zinc and B6 seperately withouth the maganesium help me sleep? Thanks.
  2. Shirl

    Shirl New Member

    I did not have a problem with the ZMA and the IBS, but I always have something light to eat before I go to bed, like toast and butter or jelly. That could be the reason I didn't have a problem.

    You might want to give this a try, as Mel said the benefits from ZMA are so great with the sleep and pain.

    Take one, then wait and see if this will help.

    Good luck to you.

    Shalom, Shirl